Advertisement

Can I overdose on magnesium salicylate tetrahydrate?

Yes, it is possible to overdose on magnesium salicylate tetrahydrate and an overdose of this drug can be fatal. Symptoms indicating overdose include:

  • difficulty hearing
  • headache
  • dim vision
  • confusion
  • diarrhea
  • nausea
  • vomiting
  • excessive thirst
  • sweating
  • dizziness
  • drowsiness
  • exhaustion
  • rapid breathing
  • ringing in the ears

Those 65 or older must exercise caution in taking this drug as symptoms of overdose may be less noticeable in this age group. That age group also may be more prone to side effects and they have a greater risk of overdosing after taking even a small dose. If you suspect you have overdosed, seek immediate emergency treatment.

Continue Learning about Analgesic

What are the risks of using opioid analgesics to treat pain?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Opioid analgesics, such as morphine and codeine, are the primary treatment for acute pain. A person ...
More Answers
How do analgesics interact with other medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are taking certain medications, you should talk to your doctor before taking an analgesic. Th...
More Answers
What type of narcotics or opioid analgesics will I be given after surgery?
Stuart A. Linder, MDStuart A. Linder, MD
Most commonly in my practice is the use of a combination of acetaminophen and codeine. Vicodin is us...
More Answers
Who should not take analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You should not take analgesics or antipyretics if you are allergic to any element of these types of ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.